# SDR HEEA0015051

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Mast
- Part number: 4638205005
- Condition: Corroded
- Location: Main Rotor
- Part time: 7,192 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BORES BEYOND LIMITS.  REPLACED MAST ASSY.
